Keyword : generalized cyclotomy sequence


On Generalized Cyclotomic Sequence of Order d and Period pq
Zheng YANG Pinhui KE 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2011/01/01
Vol. E94-A  No. 1 ; pp. 443-447
Type of Manuscript:  LETTER
Category: Cryptography and Information Security
Keyword: 
auto-correlation functionmultiplicative characterlinear complexitygeneralized cyclotomy sequence
 Summary | Full Text:PDF(93.3KB)